# SDR YENA201909040514

- Difficulty date: September 4, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 45,984 hours, 15,869 cycles
- System (JASC): 3441 · Inertial Guidance System
- Part: Adiru
- Part number: HG2030AE43
- Part serial: 56016915
- Condition: Failed
- Location: Nr 3
- Part time: 40,438 hours, 22,708 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 72, SLC-JFK. EMERGENCY DECLARED. THE FLIGHT CREW REPORTED THAT IRS #3 FAILED IN CRUISE, THE #2 IR IS CURRENTLY ON MEL. WHILE IN CRUISE IRS 3 FAILED; R & R ADIRU #3 (1FP3) IAW AMM TASK 34-12-34. OPS CK NORMAL. A/C OK FOR SVC
